MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6660
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
It was reported that right ipg site erosion.In turn, surgical intervention took place wherein the ipg was explanted to address the issue.The patient was given antibiotics and remained hospitalized.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
 
Event or Problem Description
Additional information was received the ipg incision site healed as patient was reimplanted.

Brand Name
INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21777241
Report Number3006705815-2025-02368
Device Sequence Number12723797
Product Code MHY
UDI-Device Identifier05415067030016
UDI-Public(01)05415067030016(10)A000158662(17)260603
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2026
Device Model Number6660
Device Catalogue Number6660
Device Lot NumberA000158662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP; DBS EXTENSION; DBS LEAD
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexFemale
Patient Weight52 KG